Library Header Image
LSE Research Online LSE Library Services

The myth of the boundaryless organization

Newell, Sue, Pan, Shan L., Galliers, Robert D. and Huang, Jimmy C. (2001) The myth of the boundaryless organization. Communications of the ACM, 44 (12). pp. 74-76. ISSN 0001-0782

Full text not available from this repository.
Identification Number: 10.1145/501347.501350
Item Type: Article
Official URL:
Additional Information: © 2001 ACM
Divisions: LSE
Subjects: H Social Sciences > HF Commerce
Date Deposited: 06 Nov 2008 11:26
Last Modified: 20 Oct 2021 01:35

Actions (login required)

View Item View Item